# SDR ASOA2016021214454

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 28,566 hours, 20,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE OVERHEAD EMERGENCY EXIT SIGN FOR MAIN AND SERVICE DOORS INOPERATIVE.   OPS CHECKED GOOD.
